# SDR QXEA2012062800561

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 439.5-564.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD TRACK DEEP ABRASIONS BETWEEN ST X439.5 - X564.5.  BLENDED IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-510-801.  MEASURED MAX MATERIAL LOSS FROM CLAWS .006" FROM BETWEEN CLAWS .012" MATERIAL LOSS IS WITHIN LIMITS IAW RD 8/4-53-884.  ALODINED BLENDED AREAS IAW RD 8/4-53-884.
